Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 87, NWS St. Louis, MO

June 13, 2015Calhoun County, Greene County, Pike County, Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2015, 8:01 PM CDT for Calhoun County, Greene County, Pike County, Illinois. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2015, 8:01 PM CDT (01:01 UTC)
Expired
Jun 13, 2015, 8:45 PM CDT
In force
44 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Calhoun County, IL, Greene County, IL, Pike County, IL

The radar

The St Louis radar (KLSX), 74 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:40 PM CDTTSTM WND DMGCarrollton, ILSEVERAL POWER LINES...POWER POLES...TREES AND TREE LIMBS BLOWN DOWN AROUND TOWN. ONE UNOCCUPIED MOBILE HOME WAS BLOWN OFF OF ITS FOUNDATION.
Jun 13, 8:40 PM CDTTSTM WND DMGCarrollton, ILSEVERAL LARGE TREE LIMBS BLOWN DOWN AROUND TOWN...VIA TWITTER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 253 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
253 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1117 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
175 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

340 
WUUS53 KLSX 140101
SVRLSX
ILC013-061-149-140145-
/O.NEW.KLSX.SV.W.0087.150614T0101Z-150614T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
801 PM CDT SAT JUN 13 2015

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
  GREENE COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 845 PM CDT

* AT 758 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 9 MILES EAST OF PITTSFIELD TO HARDIN...AND MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.  60 MPH WINDS HAVE BEEN
           REPORTED IN NEBO IN PIKE COUNTY WITH THIS STORM.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  WHITE HALL...HARDIN...CARROLLTON...ROODHOUSE...ATHENSVILLE...
  BEECREEK...PEARL...MICHAEL...KAMPSVILLE...FLORENCE...BEDFORD...
  MONTEZUMA...ELDRED...HILLVIEW...HAYPRESS...WOODY...WALKERSVILLE...
  PATTERSON...BERDAN AND BARROW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3963 9060 3954 9057 3953 9057 3952 9017
      3945 9016 3918 9051 3918 9058 3911 9061
      3903 9070 3905 9071 3909 9068 3912 9068
      3927 9074 3955 9078 3964 9069 3968 9064
TIME...MOT...LOC 0059Z 220DEG 30KT 3959 9064 3915 9066

HAIL...<.75IN
WIND...60MPH

$$

BRITT
3 follow-up statements
972 
WWUS53 KLSX 140118
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT SAT JUN 13 2015

ILC013-061-149-140145-
/O.CON.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
PIKE IL-CALHOUN IL-GREENE IL-
818 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE AND
CALHOUN COUNTIES IN SOUTHWEST ILLINOIS...AND SOUTHEASTERN PIKE COUNTY
IN WEST CENTRAL ILLINOIS UNTIL 845 PM CDT...

AT 814 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROODHOUSE TO HARDIN...AND MOVING NORTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WHITE HALL...ROODHOUSE...CARROLLTON...ATHENSVILLE...BARROW...WOODY...
BELLTOWN...BERDAN AND WRIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3968 9064 3963 9060 3953 9057 3952 9017
      3945 9016 3918 9051 3918 9058 3911 9061
      3903 9070 3905 9071 3909 9068 3912 9068
      3920 9071 3937 9066 3953 9071 3964 9069
TIME...MOT...LOC 0118Z 220DEG 30KT 3952 9040 3922 9054

HAIL...<.75IN
WIND...60MPH

$$

BRITT
633 
WWUS53 KLSX 140130
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 PM CDT SAT JUN 13 2015

ILC013-149-140139-
/O.CAN.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
PIKE IL-CALHOUN IL-
830 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR CALHOUN COUNTY IN SOUTHWEST
ILLINOIS...AND SOUTHEASTERN PIKE COUNTY IN WEST CENTRAL ILLINOIS IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
      3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0129Z 248DEG 35KT 3950 9032 3924 9043

$$

ILC061-140145-
/O.CON.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
GREENE IL-
830 PM CDT SAT JUN 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR GREENE COUNTY
UNTIL 845 PM CDT...

AT 825 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROODHOUSE TO 6 MILES SOUTHWEST OF CARROLLTON...AND
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ATHENSVILLE AND WRIGHTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
      3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0129Z 248DEG 35KT 3950 9032 3924 9043

HAIL...<.75IN
WIND...60MPH

$$

BRITT
351 
WWUS53 KLSX 140142
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
842 PM CDT SAT JUN 13 2015

ILC061-140152-
/O.EXP.KLSX.SV.W.0087.000000T0000Z-150614T0145Z/
GREENE IL-
842 PM CDT SAT JUN 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY WILL EXPIRE AT
845 PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.

LAT...LON 3952 9017 3945 9016 3918 9051 3919 9056
      3918 9058 3940 9062 3953 9057
TIME...MOT...LOC 0142Z 248DEG 35KT 3955 9017 3929 9028

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:04 PM CDT, 57 minutes earlier.

Area forecast discussion, Jun 13, 7:04 PM CDT, 57 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT Sat Jun 13 2015

.SHORT TERM:  (Through Late Tonight)
Issued at 334 PM CDT Sat Jun 13 2015

Currently tracking a subtle vort max/MCV over far NE Oklahoma at
1900 UTC tracking NNE. Thinking this feature will help focus the
more widespread activity through the evening hours...predominantly
over central Missouri early this evening and then toward portions
of northeast Missouri and west-central Illinois late this evening.
NAM model in terms of placement/amounts looks very reasonable
based on current radar/WV imagery and followed fairly closely for
PoPs/QPF tonight.Further south and east...more scattered showers
and storms are possible anytime...but moreso before 0600 UTC.
Concern tonight will once again focus in on heavy rainfall
potential. Atmosphere this evening will be conducive to heavy
rainfall rates due to very deep warm cloud depths...tall/thin CAPE
profiles...and PWAT values above the 90th percentile of
climatology. Locally/isolated heavy rainfall does appear possible
tonight...but not sure how widespread any heavy rainfall will be
tonight nor the track of heaviest QPF axis so did not issue a
flash flood watch. However...portions of northeast Missouri and
west-central Illinois especially would need to be monitored as
3-hr FFG values are only around 2 inches.

Temperature wise...another very mild night is in store with lows
generally in the low to mid 70s. Lows could reach mid to upper 60s
however in regions which receive substantial rainfall.

Gosselin

.LONG TERM:  (Sunday through Next Saturday)
Issued at 334 PM CDT Sat Jun 13 2015

(Sunday-Tuesday)

More diurnally-driven convection should fire up on Sunday...though
expect coverage to be a bit less than today (and perhaps a bit later
too) due to more cloud cover/less instability as well as weaker
low-level convergence. That being said...still a good bet for
afternoon showers/storms across central and northeast Missouri in
addition to west-central Illinois which will be in closer proximity
to both the synoptic quasi-stationary front and mid/upper level
shear axis. Due to clouds...highs will be in the mid 80s for the
most part though enough sunshine could boost some areas to near 90
degrees.

Model uncertainty begins to increase already by Sunday night as the
location of the synoptic frontal boundary (mainly how far southeast
and how fast?) is highly unknown. GFS progresses the front a bit
further to the southeast into our CWA a bit quicker on Sunday night.
Strength of anticyclone aloft with SW flow aloft will make it
difficult for the front to go too far southeast...at least without
organized convection which could then develop a cold pool. Once
again...northwestern third of the CWA will be in the best position
for showers and storms on Sunday night...especially late night...and
have likley PoPs up that way. With several periods across portions
of northeast Missouri and west-central Illinois of likely
PoPs...future shifts may need to issue a flash flood watch for these
areas if multiple rounds of storms do indeed occur or look like they
will occur as FFG values would only then further decrease as soils
further saturate.

Not a whole lot of change looking at early next week. Location of
frontal boundary at the surface is unknown but likely somewhere over
the southeastern half of the CWA. Consequently...likely PoPs also
sag a bit southward in time. Temperatures...moreso during the
day...look to cool a bit due to an increase in both sky cover and
precipitation chances.

(Tuesday Night-Friday)

Models really begin to diverge with respect of how to handle
tropical disturbance after it comes ashore into Texas early next
week. All medium to long range models now at least agree on that
scenario...with the ECMWF coming on board with the 1200 UTC run
today. European model is about 36-48 hours slower than GFS as it
slowly moves northeastward into our area with the GEM in between the
other two. Track is also unknown...with GEM the southernmost
solution attm and mainly affecting areas just to the south of our
CWFA. Needless to say...plenty of time to sort this particular
system out but will have to be watched closely as it would have the
potential to dump very heavy rainfall and aggravate already existing
saturated soils and river flooding.

Gosselin
&&

.AVIATION:  (For the 00z TAFs through 00z Sunday Evening)
Issued at 703 PM CDT Sat Jun 13 2015

Scattered storms beginning to taper off, so just have vicinity
thunderstorm mention for most taf sites, though more predominent
rain/storms moving into KUIN through about 03z Sunday, so have
tempo group there. Otherwise, south to southwest wind to persist
with next chance for storms by Sunday afternoon, so kept vicinity
thunderstorm mention. With rainfall today, some patchy fog is
possible so kept mention in KCOU and KUIN between 11z and 13z
Sunday.

Specifics for KSTL:
Scattered storms beginning to taper off, so just have vicinity
thunderstorm mention for metro area through 03z Sunday.
Otherwise, south to southwest wind to persist with next chance for
storms by Sunday afternoon, so kept vicinity thunderstorm mention
after 19z Sunday.

Byrd
&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 3:40 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CDT SAT JUN 13 2015

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
340 PM CDT SAT JUN 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY FOR PORTIONS OF CENTRAL AND NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS WITH A CHANCE OF STORMS ELSEWHERE.
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE
STORMS. A FEW OF THE STRONGER STORMS MAY ALSO PRODUCE STRONG GUSTY
WINDS REACHING SEVERE THRESHOLDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS MOST OF THE AREA EACH
DAY...ESPECIALLY FROM SUNDAY THROUGH WEDNESDAY.

THERE IS AN INCREASED POTENTIAL FOR NEW OR WORSENING
FLOODING THROUGH THE MIDDLE OF NEXT WEEK DUE TO THE ADDITIONAL 1-3
INCHES OF RAINFALL FORECAST THROUGH TUESDAY...WITH MORE HEAVY
RAINFALL POSSIBLE THEREAFTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS OF DAMAGING WINDS OR
WIND GUSTS AS WELL AS ANY REPORTS OF FLOODING.

GOSSELIN

In the hours before

Special weather statement, Jun 13, 6:33 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
633 PM CDT SAT JUN 13 2015

ILZ097-MOZ036-051-052-060-140015-
LINCOLN MO-MONTGOMERY MO-PIKE MO-PIKE IL-WARREN MO-
633 PM CDT SAT JUN 13 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PIKE COUNTY IN WEST
CENTRAL ILLINOIS...AND WARREN...MONTGOMERY AND LINCOLN COUNTIES IN
EAST CENTRAL MISSOURI...AND SOUTHEASTERN PIKE COUNTY IN NORTHEAST
MISSOURI UNTIL 715 PM CDT...

AT 631 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HARTFORD TO 8
MILES NORTHWEST OF TRELOAR...AND MOVING NORTHEAST AT 30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  WARRENTON...
  WRIGHT CITY...
  TROY...
  HAWK POINT...
  TRUESDALE...
  EOLIA...
  DAVIS...
  CLARKSVILLE...
  MOSCOW MILLS...
  PLEASANT HILL...

THIS STORM WILL AFFECT CUIVRE RIVER STATE PARK.

THIS STORM WILL ALSO IMPACT...
INTERSTATE 70 IN MISSOURI FROM EXIT 183 TO EXIT 200.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRITT
Local storm report, Jun 13, 6:52 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     1 WNW COLUMBIA          38.96N  92.35W
06/13/2015                   BOONE              MO   BROADCAST MEDIA

            LARGE TREE LIMB BLOWN DOWN...WHICH KNOCKED DOWN A POWER
            LINE ONTO AN UNOCCUPIED VEHICLE IN THE DRIVEWAY.

&&

BYRD
Local storm report, Jun 13, 6:53 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
653 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     TSTM WND DMG     COLUMBIA                38.95N  92.33W
06/13/2015                   BOONE              MO   EMERGENCY MNGR

            POWER LINES DOWN ON WEST BLVD AT WORLEY.

&&

CORRECTED EVENT TIME

BYRD
Local storm report, Jun 13, 7:14 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     TSTM WND DMG     HAWK POINT              38.97N  91.13W
06/13/2015                   LINCOLN            MO   FIRE DEPT/RESCUE

            A BUSINESS ON HIGHWAY A JUST WEST OF HAWK POINT
            SUSTAINED MODERATE DAMAGE.

&&

BYRD
Local storm report, Jun 13, 7:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     3 E LUPUS               38.84N  92.40W
06/13/2015                   BOONE              MO   EMERGENCY MNGR

            BETWEEN 125 AND 150 TREES BLOWN DOWN NEAR THE
            INTERSECTION OF OLD PLANK ROAD SOUTH AND DOTHAGE ROAD.

&&

BYRD
Local storm report, Jun 13, 7:57 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
757 PM CDT SAT JUN 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND GST     NEBO                    39.44N  90.79W
06/13/2015  E60 MPH          PIKE               IL   FIRE DEPT/RESCUE

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:16 PM CDTTornado WarningLSXCalhoun29 min
Jun 14, 3:16 AM CDTRiver Flood WarningLSXCalhoun21 days
Jun 14, 11:43 AM CDTRiver Flood WarningLSXAdams17 days
Jun 14, 11:43 AM CDTRiver Flood WarningLSXPike19 days
Jun 14, 11:43 AM CDTRiver Flood WarningLSXPike20 days
Jun 14, 11:43 AM CDTRiver Flood WarningLSXCalhoun22 days
Jun 14, 11:43 AM CDTRiver Flood WarningLSXSaint Clair41 days
Jun 14, 5:53 PM CDTSevere Thunderstorm WarningLSXGreene20 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.